MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX22515UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure a resolute onyx rx coronary drug-eluting stent was used to treat a moderately tortuous, moderately calcified lesion located in the left anterior descending (lad) artery/mammary graft.The device was inspected with no issues noted.The device was prepped as per the ifu without issue.Negative prep was performed without issues.The lesion was pre-dilated.Excessive force was not used during delivery.It was reported that stent dislodgement occurred during delivery to the lesion site, with the stent falling off the stent balloon undeployed.The stent was successfully retrieved with a snare.The patient was reported to be alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9611224
Report Number9612164-2020-00360
Device Sequence Number19437178
Product Code NIQ
UDI-Device Identifier00643169556713
UDI-Public00643169556713
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2020
Device Model NumberRONYX22515UX
Device Catalogue NumberRONYX22515UX
Device Lot Number0009335839
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;